Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)



Journal: Math. Comp. 15 (1961), 225-225
Original Article: Math. Comp. 14 (1960), 284-307.
Original Article: Math. Comp. 15 (1961), 1-6.
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(61)99218-3
Article copyright: © Copyright 1961 American Mathematical Society